# SDR 9605869940

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3322L
- Make and model: Doug DC-9-32
- Aircraft serial: 47031
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Malfunctioned
- Location: Battery Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A STEADY BATTERY CHARGE RATE OF 15 TO 18 AMPS WAS OBSERVED DURING CLIMBOUT.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED THE BATTERY CHARGER, MAIN BATTERY, AND SENSOR.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
